Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2026, 7:38 AM EDT for 9 counties in Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2026, 7:38 AM EDT (11:38 UTC)
- Expired
- Mar 12, 2026, 8:30 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Glascock County, GA, Hancock County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Warren County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 12:31 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
882 WUUS52 KFFC 121138 SVRFFC GAC009-125-141-163-167-175-301-303-319-121230- /O.NEW.KFFC.SV.W.0022.260312T1138Z-260312T1230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 738 AM EDT Thu Mar 12 2026 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Eastern Wilkinson County in central Georgia... North central Laurens County in central Georgia... Eastern Baldwin County in central Georgia... Southeastern Warren County in east central Georgia... Southeastern Hancock County in east central Georgia... Glascock County in east central Georgia... Washington County in east central Georgia... Northwestern Johnson County in east central Georgia... Northwestern Jefferson County in east central Georgia... * Until 830 AM EDT. * At 738 AM EDT, severe thunderstorms were located along a line extending from near Shoulderbone to near Danville, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Sandersville, Wrightsville, Sparta, Gibson, Irwinton, Davisboro, Tennille, McIntyre, Harrison, Toomsboro, Stapleton, Oconee, Avera, Mitchell, Deepstep, Riddleville, Edge Hill, Edgehill, Hamburg State Park, and Shoals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. A Tornado Watch remains in effect until 900 AM EDT for central and east central Georgia. && LAT...LON 3330 8244 3265 8263 3265 8325 3328 8310 TIME...MOT...LOC 1138Z 264DEG 33KT 3330 8303 3266 8321 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
385 WWUS52 KFFC 121206 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 806 AM EDT Thu Mar 12 2026 GAC009-121215- /O.CAN.KFFC.SV.W.0022.000000T0000Z-260312T1230Z/ Baldwin GA- 806 AM EDT Thu Mar 12 2026 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BALDWIN COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 900 AM EDT for central and east central Georgia. && LAT...LON 3330 8244 3265 8263 3265 8303 3328 8298 TIME...MOT...LOC 1205Z 264DEG 33KT 3333 8274 3269 8292 $$ GAC125-141-163-167-175-301-303-319-121230- /O.CON.KFFC.SV.W.0022.000000T0000Z-260312T1230Z/ Wilkinson GA-Laurens GA-Warren GA-Hancock GA-Glascock GA- Washington GA-Johnson GA-Jefferson GA- 806 AM EDT Thu Mar 12 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR EAST CENTRAL WILKINSON...NORTH CENTRAL LAURENS...SOUTHEASTERN WARREN...SOUTHEASTERN HANCOCK...GLASCOCK...WASHINGTON...NORTHWESTERN JOHNSON AND NORTHWESTERN JEFFERSON COUNTIES... At 805 AM EDT, severe thunderstorms were located along a line extending from Beall Springs to near Tuckers Crossroad, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Sandersville, Wrightsville, Sparta, Gibson, Davisboro, Tennille, Harrison, Stapleton, Oconee, Avera, Mitchell, Deepstep, Riddleville, Edge Hill, Edgehill, Hamburg State Park, Shoals, Spann, Downs, and Grange. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 900 AM EDT for central and east central Georgia. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3330 8244 3265 8263 3265 8303 3328 8298 TIME...MOT...LOC 1205Z 264DEG 33KT 3333 8274 3269 8292 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:28 AM EDT, 1 hour 10 minutes earlier. Its key messages:
- Updated at 627 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
- Dry and cooler conditions return in wake of the front on Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 6:28 AM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
628 AM EDT Thu Mar 12 2026
...New 12Z Aviation Discussion...
.KEY MESSAGES...
Updated at 627 AM EDT Thu Mar 12 2026
- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
cold front will bring a line of showers and storms, some
strong to severe, through the state this evening through early
Thursday.
- Dry and cooler conditions return in wake of the front on
Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front
pushes into the area with frost/freeze conditions possible
by the middle of next week.
&&
.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026
The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.
In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.
Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026
As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.
After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.
This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.
&&
.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026
Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.
//ATL Confidence...12Z Update...
Medium on SHRA timing.
High on all other elements.
Vaughn
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 62 36 64 42 / 90 0 0 0
Atlanta 58 39 66 45 / 70 0 0 0
Blairsville 52 31 61 36 / 60 0 0 0
Cartersville 57 36 66 40 / 50 0 0 0
Columbus 64 39 69 44 / 70 0 0 0
Gainesville 58 36 64 42 / 80 0 0 0
Macon 68 38 68 43 / 90 0 0 0
Rome 61 37 70 41 / 40 0 0 0
Peachtree City 58 36 66 41 / 80 0 0 0
Vidalia 74 39 70 46 / 90 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...VaughnHazardous weather outlook, Mar 12, 12:44 AM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1244 AM EDT Thu Mar 12 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1244 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe storms will move across the area overnight and continue into tomorrow morning. The primary threats with severe thunderstorms will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. A Tornado Watch is in effect for portions of central Georgia and west-central Georgia through the early morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A line of strong to severe storms will continue to move across east and central Georgia on Thursday morning. The primary threats will be damaging wind gusts, a brief spin-up tornado or two, and small hail. Frequent lightning and heavy rainfall can also be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Mar 12, 3:05 AM EDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026
GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...
At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.
&&
LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 12, 4:47 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026
GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...
At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.
&&
LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 12, 5:15 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026
GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026
...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...
At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.
&&
LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:15 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Mar 12, 3:05 AM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Mar 12, 4:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 29 min |
| Mar 12, 4:33 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more | 42 min |
| Mar 12, 4:35 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| Mar 12, 4:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 52 min |
| Mar 12, 4:47 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Mar 12, 4:51 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee, Stewart | 39 min |
| Mar 12, 5:07 AM EDT | Tornado Warning | FFC | Stewart, Webster | 38 min |
| Mar 12, 5:15 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more | 45 min |
| Mar 12, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 39 min |
| Mar 12, 5:33 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 27 min |
| Mar 12, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 44 min |
| Mar 12, 5:51 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Schley, Sumter, Talbot and 2 more | 39 min |
| Mar 12, 6:19 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 6 more | 41 min |
| Mar 12, 6:20 AM EDT | Tornado Warning | FFC | Jones, Monroe | 40 min |
| Mar 12, 6:23 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more | 52 min |
| Mar 12, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Putnam | 52 min |
| Mar 12, 6:40 AM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 37 min |
| Mar 12, 6:46 AM EDT | Tornado Warning | FFC | Bibb, Jones, Twiggs | 29 min |
| Mar 12, 6:56 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more | 49 min |
| Mar 12, 7:00 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more | 45 min |
| Mar 12, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more | 50 min |
| Mar 12, 7:25 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Washington | 19 min |
| Mar 12, 7:29 AM EDT | Tornado Warning | FFC | Twiggs | 16 min |
| Mar 12, 7:38 AM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 25 min |
| Mar 12, 7:48 AM EDT | Tornado Warning | FFC | Laurens | 27 min |
| Mar 12, 8:01 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 14 min |
| Mar 12, 8:03 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 5 more | 42 min |
| Mar 12, 8:24 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 36 min |
| Mar 12, 8:39 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen | 36 min |
| Mar 12, 8:45 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 15 min |
| Mar 12, 9:15 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 11 hr |
| Mar 12, 12:01 PM EDT | Frost Advisory | FFC | Barrow, Bartow, Carroll, Cherokee, Clayton, Cobb and 22 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.